# SDR UALA2010030800809

- Difficulty date: March 8, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 58,600 hours, 10,856 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Unsafetied
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR 1L REMOVED FOR TRAINING.  FOUND SAFETY WIRE MISSING ON GIRT RELEASE SAFETY PIN. REPLACED SLIDE.
